A new approach to the problem of optimum control
Doklady Akademii Nauk, Tome 236 (1977) no. 2, pp. 300-303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_2_a5,
author = {B. S. Razumikhin},
title = {A new approach to the problem of optimum control},
journal = {Doklady Akademii Nauk},
pages = {300--303},
year = {1977},
volume = {236},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_2_a5/}
}
B. S. Razumikhin. A new approach to the problem of optimum control. Doklady Akademii Nauk, Tome 236 (1977) no. 2, pp. 300-303. http://geodesic.mathdoc.fr/item/DAN_1977_236_2_a5/